IEEE - Institute of Electrical and Electronics Engineers, Inc. - A note on log periodically coupled modes of propagation

Author(s): J.B. Knorr
Sponsor(s): IEEE Publication
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 November 1971
Volume: 59
Page(s): 1,624 - 1,625
ISSN (Paper): 0018-9219
ISSN (Online): 1558-2256
DOI: 10.1109/PROC.1971.8504
Regular:

Some necessary conditions for successful design of a log periodic coupler are discussed on the basis of the ω-β diagram for sinusoidal coupled lines. An oversight in a previous analysis... View More

Advertisement